# SDR UPS97222431

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERG LIGHT ASSY 6 AT ROW 11 HAS 1 LIGHT INOP (AFT BULB).  RESEATED BATTERY PACK AND LIGHT BULB LT PACK, OPS CK GOOD.
